Question:

Are there any over the counter medicines for pain relief/fever reducer that do not contain aspirin, Advil, or ibuprofen?

Answer:

Tylenol is a North American brand of drugs advertised for relieving pain,reducing fever and relieving the symptoms of allergies, cold, cough, and flu. The active ingredient of its original, flagship product, acetaminophen, is marketed as an analgesic

More Info:

Analgesics Pharmacology Neurology Medicine Antipyretics

Nonsteroidal anti-inflammatory drugs, usually abbreviated to NSAIDs /ˈɛnsɛd/ EN-sed—but also referred to as nonsteroidal anti-inflammatory agents/analgesics (NSAIAs) or nonsteroidal anti-inflammatory medicines (NSAIMs)—are a class of drugs that provide analgesic and antipyretic (fever-reducing) effects, and, in higher doses, anti-inflammatory effects.

The term nonsteroidal distinguishes these drugs from steroids, which, among a broad range of other effects, have a similar eicosanoid-depressing, anti-inflammatory action. As analgesics, NSAIDs are unusual in that they are non-narcotic and thus are used as a non-addictive alternative to narcotics.

Tylenol Paracetamol Advil Ibuprofen Aspirin Nurofen Health Medical Pharma fever pain relief/fever pain cough allergies flu acetaminophen
News:


Related Websites:


Terms of service | About
5439